Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Gush of blood after periods. What can cause this?

its been 15 days since the beginning of my last period, it was a normal period-which isnt normal for me-and tonight i thought I started again but when i went to the bathroom, there was a purpleish color in my blood , and it was only that one gush of blood, after i left the bathroom the bleeding stopped. what can cause this?
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If you have always had regular cycles with normal menstrual blood flow, this mid-cycle bleed is definitely abnormal. Ovulation is sometimes associated with some amount of spotting along with pain. The altered color is perhaps due to some old blood. Also, the possible rupture of a cyst should be borne in mind. Either way, a sonogram of the pelvis, preferably in the trans-vaginal route along with a speculum examination should be able to help you out. Hope this helps.
Answered: Wed, 30 Sep 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor